# SDR CALA2012110600750

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 44,547 hours, 12,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N23061
- Condition: Damaged
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP LOWER SKIN DAMAGED AT NR 3 FLAP TRACK AFT FAIRING INBD ATTACH BRACKET C/W ECRA 5752-01450, INITIATED DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR ACCOMPLISH A PERMANENT REPAIR IAW WITHIN 24 MONTHS FROM 01/22/2010.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.  NOTE TO PLANNING. THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE AND MAY LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. ADDITIONAL INFO:  NOTE TO PLANNING: CONTACT SERVICE ENGINEERING DIP LIMIT REVISED PER ECRA 5452-01450 REV A AFTER THE ACCUMULATION OF 34,500 BUT BEFORE 35,000 TOTAL FLIGHT PERFORM PERMANENT REPAIR PER PART 3 PRIOR TO 37500 TOTAL CYCLES FOR A PERMANENT REPAIR REQUIREMENTS PENDING DTA ANALYSIS.  FLIGHT CYCLES. IAW MRB DIP REV DATED 06-06-2011, LIMITS REVISED AS FOLLOWS: INIT: AFTER 34500 BUT BEFORE 35K TOTAL ACFT.
